# SDR DALA2015071304333

- Difficulty date: July 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 4L AT BS 522.   THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18, 51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21, 51-10-4.
